# SDR AALA202006089005

- Difficulty date: June 7, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 19,494 hours, 5,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L4 DOOR, DAMPER LOW NITROGEN CHARGE.  SERVICED L4 DOOR ASSIST BOTTLE TO CORRECT NITROGEN CHARGE PER AMM 52-10-00.
